Minimum-norm estimation for a bi-exponential survival model

Research output: Contribution to journalArticlepeer-review


We present a novel semi-parametric model for two-sample survival data, and an estimation method with a simple, closed-form solution. We study analytically the asymptotics of the estimators, and conduct a small simulation study.

Original languageEnglish
Pages (from-to)648-653
Number of pages6
JournalStatistics and Probability Letters
Issue number7-8
StatePublished - 2010

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Minimum-norm estimation for a bi-exponential survival model'. Together they form a unique fingerprint.

Cite this